# SDR FDEA201403150513

- Difficulty date: March 15, 2014
- Submitted: March 25, 2014
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 25,463 hours, 13,905 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773284200
- Condition: Dented
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN FOUND DENTED AT FRAMES 23 -  24, STRINGER 41 - 42L. FOUND OUT OF THE LIMITS IAW SRM 53-10-12-101.  CUT OUT DAMAGE IAW SRM 53-10-12-201 PARA 11 FIG 208.   INSTALL THE REPAIR PARTS IAW SRM 51-40-21.
